# SDR SWAA2024100735630

- Difficulty date: September 9, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 63,611 hours, 38,095 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED FASTENER HOLES AT FLIGHT DECK FLOOR STA 260 BETWEEN BL 0 AND RBL 10.<[01] ACCOMPLISHED REPAIR PER EA 24-153-02522 REF: TTG8Q00W5KM0;[02] VERIFIED ACCOMPLISHED
